default-icon
Delayed Periods
Hello im 23yrs nd recently got married.. From past few months my periods are delayed alot...its delayed for more than 8 to 9 days... Is there any problem with my health... I dont use any pills... But we use condoms while sex..
62 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

hello madam first rule out pregnancy and then do pelvic scan rule out dysfunctional uterine bleeding, harmonal imbalance and consult a physician/gynaecologist and decide bye
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+120
Chat with a doctor
Online now
Hi there..it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.